# SDR CALA2025081407732

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 93,433 hours, 13,117 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Packing
- Part number: M259882011
- Condition: Leaking
- Location: Apu Fcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ODOR IN CABIN DURING APU VISUAL INSPECTION, FOUND APU FCU LEAKING FUEL AT IGV ACTUATOR LINES ON FCU SIDE,  R & R FUEL DRAIN, RETURN TUBE & TWO SUPPLY TUBE PACKINGS TO FCU IAW AMM 49-31-01-004-001-001. OPS & LEAK CHECKS PERFORMED. NO LEAKS NOTED. PERFORMED CHECKS FOR ODOR RAN LT & RT PACKS AS INDEPEDANTLY & INDEPENDENTLY RUNNING RECIRC FANS IN CONJUCTION WITH PACKS.  ALL ODOR HAD DISSIPATED.  IAW AMM TASK 05-51-56-202-001-001, LT & RT RECIRC FANS MUST BE REPLACED PRIOR TO NEXT FLT.  R & R LT & RT RECIRC FILTERS IAW AMM 21-25-02 & AMM 05-51-56 STEP D.   OK TO CONTINUE.  PERFORMED FINAL INSPECTION OF CABIN AFTER RECIRC FAN FILTER CHANGE, ACFT HAD NO SIGNS OF ODORS.   ACFT OKAY FOR SERVICE.
